# SDR CALA2014050690954

- Difficulty date: May 4, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 52,732 hours, 20,953 cycles
- Engine: Iae V2522A5
- Engine time: 606 hours, 78,517 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Rivet
- Condition: Damaged
- Location: Nr 2 Tailpipe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET HEAD MISSING INSIDE ENG 2 TAILPIPE AT APPROXIMATELY 1230 POSITION.  R & R BAD RIVET IAW SRM 51-40 & CMM 78-11-11.
